| Model Number |
15 |
| Medical Device Problem Code |
Charging Problem (2892)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A stryker service representative performed an initial evaluation of the customer¿s device and was able to verify the reported issue.The cause of the reported issue was isolated to depleted batteries.Proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.
Event or Problem Description
The customer contacted stryker to report that their device would charge slowly.This issue has the potential to delay the delivery of defibrillation.There was no patient use associated with the reported event.
Event or Problem Description
Additional Manufacturer Narrative
The root cause of the reported issue was determined to be related to the age of the batteries.Per the operating instructions for the lifepak 15 device, 3314911-036 "it is recommended that batteries be replaced approximately every two years".